# SDR DL73S981844

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328DL
- Make and model: Boeing 737232
- Aircraft serial: 23100
- Engine: Pwa JT8D15A
- System (JASC): 4920 · APU Core Engine
- Part: Bolt
- Part number: MS200730306
- Condition: Missing
- Location: Apu
- Part time: 28,414 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

APU FIRE WARNING WHILE ON APPROACH.  FOLLOWED CHECKLIST.  FIRED BOTTLE, FIRE WARNING EXTINGUISHED.  FOUND BOLT MISSING FROM FUEL ATOMIZER CAUSING HEAT TO REACH FIRE LOOP.
